# SDR SWAA2022021037494

- Difficulty date: February 15, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 19,246 hours, 8,393 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SCUFF PLATE HAS A .187' CRACK 16' FROM THE AFT EDGE OF THE SCUFF PLATE / REMOVED AND REPLACED AFT CARGO SCUFF PLATE AS PER AMM 53-11-02
